A JUMP-DIFFUSION WITH STOCHASTIC VOLATILITY AND INTEREST RATE
Pairote Sattayatham1 & Paiboon Peeraparp1 Show affiliations
- Suranaree University of Technology, Thailand
Journal of Mathematics and Statistics, Volume 9, Issue 1, pp. 43–50 · doi.org/10.3844/jmssp.2013.43.50
Abstract
In this study, we present the application of Time Changed Levy method to model a jump-diffusion process with stochastic volatility and stochastic interest rate. We apply the Lewis Fourier transform method as well as the risk neutral expectation pricing method to derive a formula for a European option pricing. These combining methods give quite a short route to derive the formula and make it efficient to compute option prices. We also show the calibration of our model to the real market with global and local optimization algorithms.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2013 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Sattayatham, P. & Peeraparp, P. (2013). A JUMP-DIFFUSION WITH STOCHASTIC VOLATILITY AND INTEREST RATE. Journal of Mathematics and Statistics, 9(1), 43–50. https://doi.org/10.3844/jmssp.2013.43.50
- Licence
- © Science Publications
- Issue
- Volume 9, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
